Alert archive / Alabama / Red Flag Warnings in 2010

Red Flag Warning 57, NWS Mobile, AL

October 2, 201010 counties in Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this red flag warning at Oct 2, 2010, 1:20 PM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Oct 3, 2010, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 2, 2010, 1:20 PM CDT (18:20 UTC)
In effect from
Oct 3, 2010, 12:00 PM CDT
Expired
Oct 3, 2010, 6:00 PM CDT
In force
6 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.3 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1317 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

307 
WWUS84 KMOB 021820
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
120 PM CDT SAT OCT 2 2010

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM CDT THIS
EVENING FOR SOUTHEAST MISSISSIPPI...THE NORTHWEST FLORIDA
PANHANDLE...AND A PORTION OF SOUTHWEST ALABAMA FOR A LONG DURATION
OF CRITICALLY LOW HUMIDITY...

...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON TO 6 PM CDT SUNDAY FOR
THE NORTHWEST FLORIDA PANHANDLE...AND SOUTHWEST ALABAMA FOR A LONG
DURATION OF CRITICALLY LOW HUMIDITY AND GUSTY NORTHERLY WINDS...

...A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR
SOUTHEAST MISSISSIPPI FOR THE POTENTIAL OF A LONG DURATION OF
CRITICALLY LOW HUMIDITY...

.A COLD FRONTAL PASSAGE TONIGHT AND HIGH PRESSURE BUILDING IN ITS
WAKE BRINGS A REINFORCEMENT TO THE DRY WEATHER CONDITIONS OVER THE
NORTHERN GULF COAST THROUGH THE WEEKEND.

ALZ051>053-061>064-FLZ001>006-031130-
/O.UPG.KMOB.FW.A.0051.101003T1700Z-101003T2300Z/
/O.NEW.KMOB.FW.W.0057.101003T1700Z-101003T2300Z/
/O.CON.KMOB.FW.W.0056.000000T0000Z-101002T2300Z/
CHOCTAW-WASHINGTON-CLARKE-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
120 PM CDT SAT OCT 2 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS NOW ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT SUNDAY. THE
FIRE WEATHER WATCH FOR SUNDAY IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

LATEST FORECASTS INDICATE LOWEST AFTERNOON HUMIDITIES MOVING INTO
CRITICAL LEVELS OVER THE WARNING AREA. DAYTIME HUMIDITIES OF 25 TO 30
PERCENT TODAY ARE FORECAST TO BE LOWER ON SUNDAY...RANGING FROM 23 TO
28 PERCENT THEN. GUSTY NORTHERLY WINDS ON SUNDAY WILL COMBINE WITH
LOW HUMIDITY TO ELEVATE THE FIRE DANGER FURTHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW
RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL.

&&

$$

ALZ054>060-031130-
/O.UPG.KMOB.FW.A.0051.101003T1700Z-101003T2300Z/
/O.NEW.KMOB.FW.W.0057.101003T1700Z-101003T2300Z/
WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
120 PM CDT SAT OCT 2 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS NOW ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT SUNDAY. THE
FIRE WEATHER WATCH FOR SUNDAY IS NO LONGER IN EFFECT. 

LATEST FORECASTS INDICATE LOWEST AFTERNOON HUMIDITIES MOVING INTO
CRITICAL LEVELS OVER THE WARNING AREA. DAYTIME HUMIDITIES ARE
FORECAST TO RANGE FROM 23 TO 28 PERCENT SUNDAY. GUSTY NORTHERLY WINDS
ON SUNDAY WILL COMBINE WITH LOW HUMIDITY TO ELEVATE THE FIRE DANGER
FURTHER.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW
RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL.


$$

MSZ067-075-076-078-079-031130-
/O.CON.KMOB.FW.W.0056.000000T0000Z-101002T2300Z/
/O.CON.KMOB.FW.A.0051.101003T1700Z-101003T2300Z/
WAYNE-PERRY-GREENE-STONE-GEORGE-
120 PM CDT SAT OCT 2 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. 

LATEST FORECASTS INDICATE LOWEST AFTERNOON HUMIDITIES MOVING INTO
CRITICAL LEVELS OVER THE WARNING AREA. DAYTIME HUMIDITIES OF 25 TO 30
PERCENT TODAY ARE FORECAST TO BE LOWER ON SUNDAY...RANGING FROM 23 TO
28 PERCENT THEN. GUSTY NORTHERLY WINDS ON SUNDAY COULD COMBINE WITH
LOW HUMIDITY TO ELEVATE THE FIRE DANGER FURTHER.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION OF LOW
RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH POTENTIAL.

THE FIRE WEATHER WATCH ON SUNDAY MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FIRE WEATHER
FORECASTS AND POSSIBLE RED FLAG WARNINGS.

&&

$$
2 follow-up statements
605 
WWUS84 KMOB 031049
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
549 AM CDT SUN OCT 3 2010

...A RED FLAG WARNING IS IN EFFECT FROM NOON TODAY TO 6 PM CDT
THIS EVENING FOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE
NORTHWEST FLORIDA PANHANDLE...

...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR
SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE...

.DISCUSSION...DRIER AND COOLER AIR FLOWS INTO THE REGION TODAY IN
THE WAKE OF A COLD FRONT.  RELATIVE HUMIDITIES WILL DROP INTO THE
MID TO UPPER TWENTIES ACROSS THE AREA BOTH THIS AFTERNOON AND 
MONDAY AFTERNOON.  AN EXTENDED PERIOD OF DRY WEATHER WILL CONTINUE
THROUGH THE MIDDLE OF NEXT WEEK.

MSZ067-075-076-078-079-040300-
/O.UPG.KMOB.FW.A.0051.101003T1700Z-101003T2300Z/
/O.NEW.KMOB.FW.A.0052.101004T1700Z-101004T2300Z/
/O.EXA.KMOB.FW.W.0057.101003T1700Z-101003T2300Z/
WAYNE-PERRY-GREENE-STONE-GEORGE-
549 AM CDT SUN OCT 3 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON. 

RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES THIS
AFTERNOON AND MONDAY AFTERNOON. GUSTY NORTHERLY WINDS THIS AFTERNOON
WILL COMBINE WITH LOW HUMIDITY TO FURTHER ELEVATE THE FIRE DANGER.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

ALZ051>064-FLZ001>006-040300-
/O.NEW.KMOB.FW.A.0052.101004T1700Z-101004T2300Z/
/O.CON.KMOB.FW.W.0057.101003T1700Z-101003T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
549 AM CDT SUN OCT 3 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING
REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. 

RELATIVE HUMIDITIES WILL DROP INTO THE MID TO UPPER TWENTIES THIS
AFTERNOON AND MONDAY AFTERNOON. GUSTY NORTHERLY WINDS THIS AFTERNOON
WILL COMBINE WITH LOW HUMIDITY TO FURTHER ELEVATE THE FIRE DANGER.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$
455 
WWUS84 KMOB 031830
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
130 PM CDT SUN OCT 3 2010

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM CDT THIS
EVENING FOR SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE
NORTHWEST FLORIDA PANHANDLE FOR LOW HUMIDITY...

...A FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON FOR
SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE FOR THE POTENTIAL LONG DURATION OF VERY LOW
HUMIDITY...

.DISCUSSION...HIGH PRESSURE BRINGS A DRY AIRMASS TO THE REGION WHICH
LOOKS TO PERSIST THROUGH THE WEEK.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-041130-
/O.CON.KMOB.FW.W.0057.000000T0000Z-101003T2300Z/
/O.CON.KMOB.FW.A.0052.101004T1700Z-101004T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
130 PM CDT SUN OCT 3 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. 

DUE TO BETTER AFTERNOON MIXING...RELATIVE HUMIDITY VALUES LOOK TO DROP TO
BETWEEN 24 AND 29 PERCENT THIS AFTERNOON OVER THE FLORIDA PANHANDLE AND
29 TO 34 PERCENT OVER SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.
GUSTY NORTHERLY WINDS THIS AFTERNOON WILL COMBINE WITH LOW HUMIDITY
TO FURTHER ELEVATE THE FIRE DANGER. ON MONDAY...LOWEST HUMIDITY
VALUES AROUND 25 PERCENT ARE FORECAST.

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH 
POTENTIAL. LOW HUMIDITY THAT MAY COMBINE WITH WINDS OF 10 MPH AND
HIGHER INCREASES THE RISK OF GROWTH AND SPREAD OF UNCONTAINED FIRE.
FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...REFER
TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY AND UNITED
STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED TO COMPLY WITH
LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR BURNING.

THE FIRE WEATHER WATCH FOR MONDAY MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 2, 12:35 PM CDT, 45 minutes earlier.

Area forecast discussion, Oct 2, 12:35 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1235 PM CDT SAT OCT 02 2010

.AVIATION UPDATE FOR 02/18Z...OTHER THAN POSSIBLY A FEW AFTERNOON
CU...NOT EXPECTING ANY CLOUDS UNTIL SOME PATCHES OF MID CLOUDS WITH
THE FRONT LATER THIS EVENING AND NIGHT. POSSIBLY SOME BRIEF MID
LEVEL CEILINGS WITH THE FRONTAL BAND...ALONG WITH SOME BRIEFLY GUSTY
WINDS. OTHERWISE VFR INTO THE FIRST OF THE WEEK...OR LONGER. /11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      83  53  76  48 /  00  00  00  00
PENSACOLA   84  59  80  51 /  00  00  00  05
DESTIN      83  61  81  53 /  00  00  00  00
EVERGREEN   83  47  76  41 /  00  00  00  05
WAYNESBORO  82  49  75  40 /  00  00  00  00
CAMDEN      83  48  74  42 /  00  00  00  05
CRESTVIEW   84  49  79  41 /  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES: CHOCTAW...CLARKE...LOWER BALDWIN...LOWER
     MOBILE...UPPER BALDWIN...UPPER MOBILE...AND WASHINGTON.

     FIRE WEATHER WATCH FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...FIRE WEATHER WATCH FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...FIRE WEATHER WATCH FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

     RED FLAG WARNING FROM NOON SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...SMALL CRAFT ADVISORY FROM 1 AM SUNDAY TO 1 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
     FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Oct 2, 5:00 AM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT SAT OCT 2 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-031200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
500 AM CDT SAT OCT 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI...AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT

MODERATE TO STRONG NORTHERLY WINDS OVER THE MARINE AREA WILL CREATE
HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. A SMALL CRAFT
ADVISORY IS IN EFFECT FOR LATE TONIGHT.

A RED FLAG WARNING IS IN EFFECT FOR WESTERN PARTS SOUTHWEST ALABAMA
AND THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON DUE TO LOW
RELATIVE HUMIDITY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MODERATE TO STRONG OFFSHORE WINDS OVER THE MARINE AREA WILL CONTINUE
TO GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT...PARTICULARLY
DURING THE OVERNIGHT AND EARLY MORNING HOURS. A SMALL CRAFT ADVISORY
IS IN EFFECT ON SUNDAY...CONTINUING THROUGH MONDAY MORNING.

A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTHWEST ALABAMA AND
NORTHWEST FLORIDA ON MONDAY DUE TO LOW AFTERNOON RELATIVE HUMIDITY
VALUES. AFTERNOON RELATIVE HUMIDITY VALUES WILL HAVE TO BE CLOSELY
MONITORED THROUGH MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE STORMS WILL NOT BE REQUIRED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 4:54 AM CDTSmall Craft AdvisoryMOB4 days

Nearby

Red Flag Warnings in Alabama, 2010Red Flag Warnings in Mississippi, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.